Posted 26 January 2013 - 05:39 PM
Posted 28 January 2013 - 02:19 PM
Posted 29 January 2013 - 09:59 PM
Wow i'd just like to say you are one strong girl!
I really wish you the best for your treatment, and just know that there is always support when you need it
There is light at the end of the tunnel, and you're beautiful, don't ever forget it x
Posted 01 February 2013 - 01:35 PM
Posted 01 February 2013 - 03:01 PM
Day 73. Not much change... I did just realize I didn't actually have cystic acne, although that's what I'd been claiming. I'm not sure how it's supposed to be classified. I just know every dumb pimple left a red mark. I have noticed it takes longer for my skin to heal though. A week and a half ago I cut a cut on my finger (very minor, more of a pinch), and the mark is still there. It's almost gone now. Normally it would be gone in about 3 days. Andddddd my hand rash is coming back again. It seems like whenever it gets cold it comes back.
I get scratches and cuts so easily and they take forever to heal tooo!
Posted 02 February 2013 - 11:47 AM
Good Luck! youre very brave for putting up your pictures! Do you have any recent ones? Hope it goes all good!
Posted 02 February 2013 - 07:02 PM
Posted 02 February 2013 - 07:29 PM
Hey bmarie, I am very happy about your treatment and how it is working for you.
P.S., do you happen to have any body acne as well?
Regarding the dry/flaky skin on your cheeks, do you rub it off with anything, or just leave it be?
Posted 03 February 2013 - 12:40 AM
Posted 03 February 2013 - 07:23 AM
B Marie, glad that everything is continuing to improve for you. Accutane is a tough drug but if you stick with it, good things will result. Can't wait to see your progress pictures
Posted 04 February 2013 - 11:39 PM
Posted 05 February 2013 - 01:38 AM
Can't help admiring your attitude girl! Best of luck and I can't wait to see your progress
Posted 05 February 2013 - 02:45 PM
Surprise! Pics today instead of Thursday haha. Anyways, here you can see my starting point, my worst point, and where I am today!
Posted 05 February 2013 - 03:20 PM
Posted 05 February 2013 - 03:34 PM
Thanks! I'm supposed to be on it 6 months, but I wonder if they'll shorten it to 5, especially because I'm on a high dose. I was on 40 mg daily for a month, and now 80 for the rest of it.
yeah that would be nice to get off the accutane a month early huh? i am suppossed to start it in march but i dont know what dose i will be on. how do they determine the dosing? some of it has to do with weight right?
did accutane make your face more red at all? i have heard it does that to some people.
Edited by tracy521, 05 February 2013 - 03:36 PM.
Posted 05 February 2013 - 04:00 PM
Posted 05 February 2013 - 09:36 PM
Wow girl you have made a lot of progress and my derm said to me when they start you kind of high you get that IB and redness but it def will fade, I'm sure the redness will fade soon. Looks like the IB is done. Yayy! I'm starting my Tane tomorrow just picked up my pack she is starting me low on 10mg. I will make a log. I am the side effects queen so this should be interesting.. LOL
Posted 05 February 2013 - 11:22 PM
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users